# SDR IPXA09156192

- Difficulty date: May 24, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 9,637 hours, 6,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-4/C REPAIR SURVEY SEQUENCE NR 125-W3-02 ON MIDDLE FLAP UPPER SURFACE IS GOUGED.  REPLACED DOUBLER IAW SRM 57-50-00 PARG. 4E, AND FIG. 205 REF UPS RCD NR 358682.
